MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL INC. ARROW CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER PERCUTANEOUS
Model Number IPN055199
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 02/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
Customer reports "the clamp is making a mark that decreases the flow of the infusion of the treatment delivered to the patient.".It was reported when clamping the proximal line (white cap), the plastic is compressed and remains compressed, preventing the infusion of amino acids.The issue was observed during the discontinuation of norepinephrine and the patient experienced hypotension.It was reported no medical intervention was required and there was no consequence for the patient's health as "close monitoring performed has limited hypotension and hypertension on the amino acids infusion line".To solve the issue the user "attached the catheter before and after the connections".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW CVC SET: 3-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11368877
Report Number3006425876-2021-00180
Device Sequence Number3444131
Product Code DQY
UDI-Device Identifier10801902146615
UDI-Public10801902146615
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model NumberIPN055199
Device Catalogue NumberCV-15703
Device Lot Number71F20H2580
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/08/2021
Supplement Date Received by Manufacturer03/22/2021
Initial Report FDA Received Date02/23/2021
Supplement Report FDA Received Date03/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOREPINEPHRINEAMINO ACIDS; NOREPINEPHRINEAMINO ACIDS